On the possibility of generalizing “correction” theorems
Matematičeskie zametki, Tome 62 (1997) no. 6, pp. 937-939
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1997_62_6_a15,
author = {B. S. Kashin},
title = {On the possibility of generalizing {\textquotedblleft}correction{\textquotedblright} theorems},
journal = {Matemati\v{c}eskie zametki},
pages = {937--939},
year = {1997},
volume = {62},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1997_62_6_a15/}
}
B. S. Kashin. On the possibility of generalizing “correction” theorems. Matematičeskie zametki, Tome 62 (1997) no. 6, pp. 937-939. http://geodesic.mathdoc.fr/item/MZM_1997_62_6_a15/
[1] Kashin B. S., Matem. zametki, 46:6 (1989), 67–74 | MR | Zbl
[2] Kashin B. S., Sharek S. I., Matem. zametki, 58:2 (1995), 218–230 | MR | Zbl
[3] Kashin B. S., “O trigonometricheskikh polinomakh s koeffitsientami po modulyu ravnymi nulyu ili edinitse”, Teoriya funktsii i priblizhenii, Ch. 1, Izd-vo Saratovskogo un-ta, Saratov, 1987, 19–30 | MR | Zbl
[4] Kushilevitz E., Nisan N., Communication Complexity, Cambridge Univ. Press, Cambridge, 1997 | Zbl
[5] Kashin B. S., Soobsch. AN GSSR, 93:2 (1979), 281–284 | MR | Zbl